# SDR DALA2023013100796

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,519 hours, 21,598 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 2R SLIDE LIGHT STILL ILLUMINATED ON ARRIVAL TO A/C WHILE DOOR IS DISARMED. CORRECTIVE ACTION: PERFORMED INSP OF DOOR 2R GIRT BAR. NO DEFECTS NOTED. OPS CHK OF DOOR SLIDE ARM LIGHT NML. ALL PER B757-200 AMM 25-66. (4093040)
